MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC ANTERIOR SPINE PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC ANTERIOR SPINE PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10534
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint was received on 1/6/2023 reporting hair on medium drape.A supplier corrective action request (scar) was issued to the drape supplier o&m halyard, inc.The sample has not been returned to deroyal for evaluation at this time.This investigation is ongoing at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.
 
Event or Problem Description
Hair on medium drape.
 
Additional Manufacturer Narrative
The sample was provided to deroyal for evaluation.A supplier corrective action request (scar) was issued to the (b)(4).Root cause: was determined by the supplier o&m halyard, inc.To be dirty area and personnel were not following good manufacturing practices.This issue was found during use, as part of the good manufacturing practices all personnel must wear cloth-like hats and antistatic gowns, additional to this cutting personnel wears gloves to avoid damage to the product.The following corrective and preventive actions have been taken by (b)(4).Internal non-conformance qnc-no3-22-00120 was created to address this issue.Create an audit commission to monitor the controlled access rules.Notified all personnel of this issue and conducted retraining on the ja-07297 procedure.Production records were reviewed, and no issues were found.An inventory check of the drape was made by deroyal, a total of 80 of the 5-5223 were inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC ANTERIOR SPINE PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer Contact
melissa logsdon
200 debusk lane
powell, TN 37849
8653626157
MDR Report Key16132083
Report Number3005011024-2023-00001
Device Sequence Number7673784
Product Code LRO
UDI-Device Identifier00749756363532
UDI-Public00749756363532
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10534
Device Catalogue Number89-10534
Device Lot Number58074942
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/06/2023
Supplement Date Received by Manufacturer01/06/2023
Initial Report FDA Received Date01/10/2023
Supplement Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown